Sie befinden sich hier:

Homepage  > Research  > Publications  



T. Hauser and T. Jäger
Monotonicity of maximal equicontinuous factors and an application to toral flows, 11 pages, 2017
arXiv: 1711.05672

L. Díaz, K. Gelfert, M. Gröger and T. Jäger
Hyperbolic graphs: critical regularity and box dimension, 48 pages, 2017
arXiv: 1702.06416

K. Polotzek, K. Padberg-Gehlen and T. Jäger
Set-oriented numerical computation of rotation sets, 20 pages, 2017
arXiv: 1702.06190

T. Jäger, J. Wang and Q. Zhou
Genericity of mode-locking for quasiperiodically forced circle maps, 17 pages, 2016
arXiv: 1607.01700

T. Jäger, D. Lenz and C. Oertel
Model sets with positive entropy in Euclidean cut and project schemes, 28 pages, 2016
arXiv: 1605.01167

M. Gröger, M. Keßeböhmer, A. Mosbach, T. Samuel and M. Steffens
A classification of aperiodic order via spectral metrics & Jarnìk sets, 25 pages, 2016
arXiv: 1601.06435



G. Fuhrmann, M. Gröger and T. Jäger
Non-smooth saddle-node bifurcations II: Dimensions of strange attractors to appear in Ergodic Theory and Dynamical Systems, 24 pages
DOI: 10.1017/etds.2017.4, arXiv: 1412.6054



G. Fuhrmann and J. Wang
Rectifiability of a class of invariant measures with one non-vanishing Lyapunov exponent in Discrete and Continuous Dynamical Systems - Series A 37(11):5747-5761, 2017
DOI: 10.3934/dcds.2017249, arXiv: 1606.04787

T. Jäger and F. A. Tal
Irrational rotation factors for conservative torus homeomorphisms in Ergodic Theory and Dynamical Systems 37(5):1537-1546, 2017
DOI: 10.1017/etds.2015.112, arXiv: 1410.3662

F. Béguin, S. Crovisier and T. Jäger
A dynamical decomposition of the torus into pseudo-circles in Modern Theory of Dynamical Systems: A Tribute to Dmitry Victorovich Anosov, Contemporary Mathematics 692:39-51, 2017
DOI: 10.1090/conm/692, arXiv: 1508.07022

T. Jäger and J. Wang
Abundance of mode-locking for quasiperiodically forced circle maps in Communications in Mathematical Physics 353(1):1-36, 2017
DOI: 10.1007/s00220-017-2870-5, arXiv: 1504.03887

J. Wang, J. You and Q. Zhou
Response solutions for quasi-periodically forced harmonic oscillators in Transactions of the American Mathematical Society 369(6):4251-4274, 2017
DOI: 10.1090/tran/6800

T. Jäger and A. Koropecki
Poincaré theory for decomposable cofrontiers in Annales Henri Poincaré 18(1):85-112, 2017
DOI: 10.1007/s00023-016-0523-4, arXiv: 1506.01096



T. Jäger, A. Passeggi and S. Štimac
Rotation sets and almost periodic sequences in Mathematische Zeitschrift 284(1):271–284, 2016
DOI: 10.1007/s00209-016-1656-3, arXiv: 1408.2931

M. Gröger and T. Jäger
Some remarks on modified power entropy in Dynamics and Numbers, Contemporary Mathematics 669:105-122, 2016
DOI: 10.1090/conm/669/13425, arXiv: 1506.07192

M. Baake, T. Jäger and D. Lenz
Toeplitz flows and model sets in Bulletin of the London Mathematical Society 48(4):691-698, 2016
DOI: 10.1112/blms/bdw033, arXiv: 1511.08595

G. Fuhrmann
Non-smooth saddle-node bifurcations III: strange attractors in continuous time in Journal of Differential Equations 261(3):2109-2140, 2016
DOI: 10.1016/j.jde.2016.04.026, arXiv: 1512.08763

J. Wang and J. You
Boundedness of solutions for non-linear quasi-periodic differential equations with Liouvillean frequency in Journal of Differential Equations 261(2):1068-1098, 2016
DOI: 10.1016/j.jde.2016.03.038

G. Fuhrmann
Non-smooth saddle-node bifurcations I: existence of an SNA in Ergodic Theory and Dynamical Systems 36(4):1130-1155, 2016
DOI: 10.1017/etds.2014.92, arXiv: 1307.0347

G. Fuhrmann, M. Gröger and T. Jäger
Amorphic complexity in Nonlinearity 29(2):528-565, 2016
DOI: 10.1088/0951-7715/29/2/528, arXiv: 1503.01036

T. Jäger and G. Keller
Random minimality and continuity of invariant graphs for random dynamical systems in Transactions of the American Mathematical Society 368:6643-6662, 2016
DOI: 10.1090/tran/6591, arXiv: 1211.5885